Hi....I was diagnosed with Ovarian Cancer Sept 2003. I went through 9 months of chemo with Taxotere and carboplatin. After finishing the Chemo my PET Scan and Ct Scan were clear of any neoplastic disease. I started Hexalen as a maintenance chemo in June. I will take it for 6 months. The Hexalan causes alot of nausea which I have medicine for. My question is...my last visit to me Gyne/Onc last week showed me to have a vaginal infection. I used the Medicine she gave me. I have no drainage BUT I get occasional pain in my vagina. Especially if I am voiding or having a BM. I guess I am scared it could be vaginal cancer now. Thank you in advance for any information.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.